Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 13, NWS Corpus Christi, TX

February 18, 2012

NWS Corpus Christi, TX issued this small craft advisory at Feb 18, 2012, 3:28 AM CST. It took effect at Feb 19, 2012, 12:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 3:28 AM CST (09:28 UTC)
In effect from
Feb 19, 2012, 12:00 AM CST
Expired
Feb 19, 2012, 6:00 AM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WHUS74 KCRP 180928
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
328 AM CST SAT FEB 18 2012

...STRONG TO VERY STRONG OFFSHORE WINDS EXPECTED TODAY WITH GALE
FORCE GUSTS THIS AFTERNOON AND EVENING...

.OFFSHORE WIND SPEEDS WILL DEVELOP AND STRENGTHEN ACROSS THE
MIDDLE TEXAS COASTAL WATERS LATE THIS MORNING IN WAKE OF A PACIFIC
FRONTAL PASSAGE. WIND SPEEDS WILL BE STRONGEST THIS AFTERNOON AND
EARLY EVENING WITH GALE FORCE WIND GUSTS LIKELY ACROSS THE
OFFSHORE WATERS. AS A RESULT...BAY WATERS WILL BECOME ROUGH AND
SEAS WILL ALSO BUILD TO HAZARDOUS LEVELS ACROSS THE OFFSHORE
WATERS.

GMZ250-255-181600-
/O.UPG.KCRP.SC.Y.0012.120218T1600Z-120219T0600Z/
/O.NEW.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/
/O.NEW.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
328 AM CST SAT FEB 18 2012

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY
  INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS
  THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON
  AND UP TO 40 KNOTS THIS EVENING.

* SEAS: 4 TO 6 FEET THIS AFTERNOON...BUILDING TO 5 TO 7 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ270-275-181600-
/O.NEW.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/
/O.EXT.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
328 AM CST SAT FEB 18 2012

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 AM CST SUNDAY. 

* WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY
  INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS
  THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS AFTERNOON
  AND UP TO 45 KNOTS THIS EVENING.

* SEAS: 5 TO 7 FEET THIS AFTERNOON...BUILDING TO 7 TO 9 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ230-235-181600-
/O.CON.KCRP.SC.Y.0012.120218T1600Z-120219T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
328 AM CST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND
  RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON. WIND GUSTS
  AROUND 30 KNOTS EXPECTED LATE THIS MORNING AND UP TO 35 KNOTS
  THIS AFTERNOON AND EARLY EVENING. BAYS AND WATERWAYS WILL BECOME
  ROUGH TO OCCASIONALLY VERY ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS .

&&

$$

RG
4 follow-up statements
288 
WHUS74 KCRP 181558
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
958 AM CST SAT FEB 18 2012

...STRONG TO VERY STRONG OFFSHORE WINDS EXPECTED TODAY WITH GALE
FORCE GUSTS THIS AFTERNOON AND EVENING...

.WINDS ARE SHIFTING OUT OF THE WEST AND NORTHWEST...AND WILL
CONTINUE TO STRENGTHEN LATE THIS MORNING THROUGH THIS EVENING IN
WAKE OF A PACIFIC FRONTAL PASSAGE. WIND SPEEDS WILL BE STRONGEST
THIS AFTERNOON AND EARLY EVENING WITH GALE FORCE WIND GUSTS LIKELY
ACROSS THE OFFSHORE WATERS. AS A RESULT...BAY WATERS WILL BECOME
ROUGH...AND SEAS WILL BUILD TO HAZARDOUS LEVELS ACROSS THE
OFFSHORE WATERS.

GMZ270-275-182200-
/O.CON.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/
/O.CON.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
958 AM CST SAT FEB 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST SUNDAY. 

* WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY 
  INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS 
  THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS 
  AFTERNOON AND UP TO 45 KNOTS THIS EVENING. 

* SEAS: 5 TO 7 FEET THIS AFTERNOON...BUILDING TO 7 TO 9 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS
OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL
IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ250-255-182200-
/O.CON.KCRP.GL.W.0002.120218T1800Z-120219T0600Z/
/O.CON.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
958 AM CST SAT FEB 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST SUNDAY. 

* WINDS: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND RAPIDLY 
  INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS 
  THIS EVENING. WIND GUSTS AROUND 40 KNOTS EXPECTED THIS 
  AFTERNOON AND UP TO 40 KNOTS THIS EVENING. 

* SEAS: 4 TO 6 FEET THIS AFTERNOON...BUILDING TO 5 TO 7 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ230-235-182200-
/O.CON.KCRP.SC.Y.0012.120218T1600Z-120219T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
958 AM CST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: SOUTH WINDS SHIFTING WEST TO NORTHWEST AND 
  RAPIDLY INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON. WIND 
  GUSTS AROUND 30 KNOTS EXPECTED LATE THIS MORNING AND UP TO 35 
  KNOTS THIS AFTERNOON AND EARLY EVENING. BAYS AND WATERWAYS 
  WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS .

&&

$$

CB/RG
757 
WHUS74 KCRP 182133
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
333 PM CST SAT FEB 18 2012

...STRONG TO VERY STRONG OFFSHORE WINDS TO CONTINUE THROUGH TONIGHT
WITH GALE FORCE GUSTS THIS EVENING...

.STRONG TO VERY STRONG NORTHWEST WINDS WILL CONTINUE THIS
AFTERNOON AND OVERNIGHT AS HIGHER PRESSURE SHIFTS EAST OVER THE
AREA. WIND SPEEDS WILL BE STRONGEST LATE THIS AFTERNOON INTO THE
EARLY EVENING WITH GALE FORCE WIND GUSTS LIKELY ACROSS THE
OFFSHORE WATERS. AS A RESULT...BAY WATERS WILL BECOME ROUGH...AND
SEAS WILL BUILD TO HAZARDOUS LEVELS ACROSS THE OFFSHORE WATERS.

GMZ270-275-190600-
/O.CON.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/
/O.CON.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
333 PM CST SAT FEB 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON INCREASING
  TO 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS
  EXPECTED LATE THIS AFTERNOON AND UP TO 45 KNOTS THIS EVENING.

* SEAS: 5 TO 7 FEET THIS AFTERNOON...BUILDING TO 7 TO 9 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS
OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL
IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ250-255-190600-
/O.CON.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/
/O.CON.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
333 PM CST SAT FEB 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON INCREASING
  TO 25 TO 30 KNOTS THIS EVENING. WIND GUSTS AROUND 40 KNOTS
  EXPECTED THIS AFTERNOON AND UP TO 40 KNOTS THIS EVENING.

* SEAS: 4 TO 6 FEET THIS AFTERNOON...BUILDING TO 5 TO 7 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ230-235-190600-
/O.CON.KCRP.SC.Y.0012.000000T0000Z-120219T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
333 PM CST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON
  WITH WIND GUSTS AROUND 30 KNOTS. BAYS AND WATERWAYS WILL
  BECOME ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS .

&&

$$

CB
221 
WHUS74 KCRP 190544
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 PM CST SAT FEB 18 2012

...WINDS DIMINISHING ACROSS BAYS BUT REMAIN STRONG OFFSHORE...

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH MOST OF TONIGHT
OFFSHORE WITH SEAS REMAINING HIGH. A GRADUAL IMPROVEMENT IN
MARINE CONDITIONS IS EXPECTED BY LATE IN THE NIGHT.

GMZ270-275-191200-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/
/O.CON.KCRP.SC.Y.0012.120219T0600Z-120219T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1144 PM CST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS 25 TO 30 KNOTS DIMINISHING THROUGH THE
  NIGHT TO 20 TO 25 KNOTS. WIND GUSTS TO NEAR GALE FORCE EARLY IN
  THE MORNING.

* SEAS: 7 TO 9 FEET SUBSIDING LATE IN THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-191200-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-120219T0600Z/
/O.CON.KCRP.SC.Y.0013.120219T0600Z-120219T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1144 PM CST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KNOTS DIMINISHING THROUGH THE
  NIGHT TO 20 TO 25 KNOTS. WIND GUSTS TO NEAR GALE FORCE EARLY IN
  THE MORNING.

* SEAS: 5 TO 7 FEET SUBSIDING LATE IN THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-190645-
/O.EXP.KCRP.SC.Y.0012.000000T0000Z-120219T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1144 PM CST SAT FEB 18 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT.
LOCALLY STRONG GUSTS MAY OCCUR FOR ABOUT AN HOUR AFTER MIDNIGHT
BUT OVERALL WIND SPEEDS WILL CONTINUE TO DIMINISH THROUGH THE
NIGHT. 

$$

HART
048 
WHUS74 KCRP 191148
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CST SUN FEB 19 2012

...WINDS DIMINISHING BUT REMAIN HIGH OFFSHORE...

.NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE
MORNING...THEN SHIFT EAST TO SOUTHEAST BY THIS AFTERNOON AND
EVENING. HOWEVER...STRONG NORTHWEST WIND SPEEDS AND SEAS WILL
REMAIN ELEVATED ACROSS THE OFFSHORE WATERS THROUGH MID MORNING.

GMZ250-255-191300-
/O.EXP.KCRP.SC.Y.0013.000000T0000Z-120219T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
548 AM CST SUN FEB 19 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING FOR THE NEARSHORE WATERS. WIND SPEEDS CONTINUE TO
DIMINISH...HOWEVER SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH
MID MORNING.

$$

GMZ270-275-191500-
/O.EXT.KCRP.SC.Y.0012.000000T0000Z-120219T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
548 AM CST SUN FEB 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS DIMINISHING THROUGH THE
  MORNING.

* SEAS: 7 TO 8 FEET SUBSIDING THROUGH THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 11:30 PM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Feb 17, 11:30 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1130 PM CST FRI FEB 17 2012

.DISCUSSION...UPDATED FOR 6Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...IFR/LIFR TONIGHT IMPROVING TO MVFR MIDDAY SATURDAY THEN
VFR BY LATE IN THE DAY. SHRA WITH DVLPNG TSTMS XPCTD TONIGHT AS
AREA OF LOW PRESSURE MOVES NE ACROSS AREA. ASIDE FROM PRECIP
IFR/LIFR CIGS AND VISIBILITIES WILL BE COMMON. PRECIP TO END FROM
WEST TO EAST SAT MRNG WITH CLEARING SKIES LIKELY DURING THE AFTN.
EAST WINDS TONIGHT TO BECOME SE BY SUNRISE AND THEN WNW BY MIDDAY
AND THRU REST OF TAF PERIOD. VERY STRONG WNW WINDS LIKELY MIDDAY
SAT AND AFTN WITH GUSTS APPROACHING 40 KTS AS STRONG WRLY H85
FLOW DVLPS. WINDS TO GRADUALLY LESSEN SAT EVENING.

&&

.PREV DISCUSSION... /ISSUED 1011 PM CST FRI FEB 17 2012/

DISCUSSION...LATEST MSAS/LAPS ANALYSIS ALONG WITH AREA SFC OBS
INDICATE A WARM FRONT LOCATED TO OUR SOUTH ACROSS DEEP SOUTH
TEXAS WITH CRP CWA REMAINING IN /COOL/ SECTOR. LIGHT PRECIP HAS
BEEN OCCURRING THIS EVENING ALONG THE COASTAL BEND AND PLAINS
WHILE BRUSH COUNTRY HAS BEEN GENERALLY DRY ASIDE FROM SOME
DRIZZLE. FARTHER WEST ACROSS THE RIO GRANDE IN MEX CONVECTION HAS
BEEN TRYING TO GET GOING IN RESPONSE TO DYNAMICALLY POWERFUL
MID/UPPER LEVEL SYSTEM SWINGING THROUGH N CENTRAL MEX. POS TILTED
MID LEVEL TROUGH AXIS WILL SWING AND BECOME A LITTLE MORE
NEUTRAL/SLIGHTLY NEGATIVE LATE TONIGHT WITH AXIS EXTENDING INTO S
TX. CLOSER TO THE SURFACE AN AREA OF LOW PRESSURE DEEPENING ACROSS
DEEP SOUTH TEXAS WILL MOVE NORTH/NORTHEAST ALLOWING A MORE
UNSTABLE AIRMASS TO MOVE INTO THE COASTAL PLAINS. OVERALL AM
EXPECTING CONVECTION TO DEVELOP AROUND/SHORTLY AFTER MIDNIGHT ALONG
THE RIO GRANDE AND BRUSH COUNTRY AND EVENTUALLY MOVE EAST. LATEST
GUIDANCE INDICATES HEAVIEST ACTIVITY MAY MOVE ACROSS OUR NORTHERN
ZONES WITH ACTIVITY ACROSS SOUTHERN ZONES BEING LESS WIDESPREAD
THAN ORIGINALLY THOUGHT. WITH AN UNSEASONABLY MOIST ATMOSPHERE IN
PLACE...STRONG H25 JET STREAK MOVING OVERHEAD...STEEPENING MID
LEVEL LAPSE RATES DUE TO TILTING H5 SYSTEM...AND INCREASING LOW
LEVEL SHEAR...FEEL THAT HIGH POPS ARE STILL JUSTIFIED FOR TONIGHT
BUT HAVE REDUCED THEM SLIGHTLY. ANY STORMS THAT MANAGE TO DEVELOP
MAY BECOME MARGINALLY SEVERE WITH HAIL BEING PRIMARY THREAT.
BRIEF SPIN UP POSSIBLE ACROSS FAR SOUTHERN AND EASTERN ZONES BUT
THREAT APPEARS TO BE LOW AT THIS TIME.

CHANGES TO FORECAST INCLUDE LOWERING POPS SLIGHTLY FOR TONIGHT AND
INCREASING WIND SPEEDS SLIGHTLY FOR SATURDAY. STRONG LOW LEVEL
WIND FIELD TO DEVELOP SATURDAY AS SYSTEM EXITS AREA AND IF ENOUGH
CLEARING CAN TAKE PLACE STRONG WINDS WILL MIX TO SURFACE AND MAY
REACH WIND ADVISORY CRITERIA. WILL HOLD OFF ON AN ADVSY AT THIS
TIME IN ORDER TO REVIEW UPCOMING NEW GFS AND ECMWF DATA. ALSO
ISSUED SMALL CRAFT ADVISORY FOR MARINE AREAS FOR SAT AND SAT
NIGHT. UPDATED PRODUCTS ALREADY OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    65  71  47  66  52  /  90  40   0   0   0
VICTORIA          59  66  42  64  45  / 100  80   0   0   0
LAREDO            58  69  49  70  52  /  90  10   0   0  10
ALICE             64  69  45  66  50  /  90  20   0   0  10
ROCKPORT          63  69  45  62  54  /  90  50   0   0   0
COTULLA           56  65  45  66  48  / 100  30   0   0  10
KINGSVILLE        65  71  45  66  50  /  90  30   0   0   0
NAVY CORPUS       64  72  50  65  53  /  90  50   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 9 AM CST SUNDAY FOR
     THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 AM SATURDAY TO MIDNIGHT CST
     SATURDAY NIGHT FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS
     FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM
     PORT ARANSAS TO PORT O'CONNOR...COASTAL WATERS FROM BAFFIN
     BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
     ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

AVIATION...HART/79
Hazardous weather outlook, Feb 17, 4:58 AM CST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 AM CST FRI FEB 17 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-181100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
458 AM CST FRI FEB 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD
TONIGHT. GENERALLY 1/2 TO 1 INCH OF RAINFALL IS EXPECTED THROUGH
TONIGHT...WITH LOCALLY HIGHER AMOUNTS OF 1 TO 2 INCHES POSSIBLE.
IN ADDITION...SOME STORMS MAY BECOME SEVERE LATE TONIGHT WITH
LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN STRONGER STORMS
THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING
NORTHEAST OF INTERSTATE 37...BUT SHOULD QUICKLY END IN THE
AFTERNOON.

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS SOUTH TEXAS BY MIDDAY
SATURDAY...WITH WIND GUSTS TO 40 MPH POSSIBLE. THIS COULD RESULT IN
A WIND ADVISORY ACROSS PORTIONS OF THE AREA.

SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED BEHIND A COLD FRONT
MIDDAY SATURDAY THROUGH SATURDAY EVENING. STRONG NORTHWEST WINDS
WITH GUSTS TO 30 TO 40 KNOTS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

RG/JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 9:40 PM CSTSmall Craft AdvisoryCRP37 hr
Feb 18, 3:28 AM CSTGale WarningCRP21 hr
Feb 18, 3:30 AM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more15 hr
Feb 18, 4:19 AM CSTSevere Thunderstorm WarningCRPGoliad, Victoria56 min
Feb 18, 6:51 AM CSTSpecial Marine WarningCRP84 min
Feb 18, 8:45 AM CSTSpecial Marine WarningCRP60 min

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.